Menopause Home > What to Do If You Experience Problems With Alora

Final Thoughts on Alora Side Effects

You may experience some or none of the Alora side effects listed in this article. Unfortunately, it can be difficult to tell whether any particular side effect (such as nausea) is caused by Alora or by other factors. Therefore, make sure to let your healthcare provider know if you develop any side effects while taking the drug or if something "just does not seem right." While it may not be a side effect of Alora, your healthcare provider will be able to diagnose and treat the problem.
 
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics & Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2019 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.